# SDR ASAA2020071632915

- Difficulty date: July 16, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 49,550 hours, 14,984 cycles
- Engine: Cfmint CFM567B27
- Engine time: 51,567 hours, 15,105 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32022221
- Part serial: 11124
- Condition: Stuck
- Location: Nr 1 Engine
- Part time: 46,357 hours, 13,915 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

DURING DESCENT THROUGH 350, #1 ENGINE FAIL, EGT SPIKE, SHUTDOWN. SUCCESSFUL XBLEED RESTART, VIBRATION WHEN THRUST ADDED FOR APPROACH. GROUNDED - YES.  PER TSR 705027, ACCOMPLISHED #1 ENGINE 5TH STAGE CHECK VALVE INSPECTION PER B737-800 AMM 36-11-02/601. FOUND CHECK VALVE SEIZED IN FULLY OPEN POSITION. REPLACED CHECK VALVE PER AMM 36-11-02/401.
